fOR ANYONE THAT MIGHT BE INTERESTED - when I was curious about the cause of heart palpitations I had an echo that didnt look to good it turned out it was caused by Lamisil . I was taking it for toenail fungus and had not been on it a month yet and it was trying to shut down my heart! There is a class action suit now for it weaking the heart muscle! Anyway DONT TAKE THIS DRUG! the good thing is is dialyzes well so after 2 8hr treatments I felt good as new!
Oh wow, that’s quite scary! Thanks for that report!..
…btw, of all my years on dialysis, my Nephrologist always advised me to try my best to stay away from any kind of drug…
If you look up the prescriging info. it sais Lamisil shouldn’t be taken by those with liver or kidney problems. Lin.
Hello there! How are you feeling now?
My husband finished a 12 week course and is now suffering from the same heart flutters amd some tightness. Can you please advise on how easy it was to get the dialysis? The docs are refering him for heart tests etc and i just remembered he had finished a course of lanisil 2 weeks ago.
I’d suggest calling his doctor right away! The symptoms you describe could be signs of a heart attack. Report to the doctor all meds he’s taking and what he’s taken recently as well as when the symptoms started, how severe they are, and what if anything makes them better or worse.